Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 46, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 26, 2013, 1:47 PM MDT for Catron County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2013, 1:47 PM MDT (19:47 UTC)
- Expired
- Jul 26, 2013, 4:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Catron County, NM
The radar
The Holloman AFB radar (KHDX), 241 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 7.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
349
WGUS55 KABQ 261947
FFWABQ
NMC003-262245-
/O.NEW.KABQ.FF.W.0046.130726T1947Z-130726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT FRI JUL 26 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 445 PM MDT
* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORMS BETWEEN RESERVE...GLENWOOD
AND BEAVERHEAD. SOME OF THESE STORMS WERE OVER THE WHITEWATER
BALDY BURN AREA AND MOVING VERY SLOWLY TO THE SOUTHWEST OR
NEARLY STATIONARY.
THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT
LIMITED TO HIGHWAY 180 BRIDGE AT ALMA OVER MINERAL CREEK...STATE
ROAD 159...MOGOLLON AND SILVER CREEK...THE CATWALK...STATE ROAD
174...HIGHWAY 180 BRIDGE AT GLENWOOD OVER WHITEWATER CREEK AND THE
FISH HATCHERY...HIGHWAY 180 OVER HOLT GULCH IN PLEASANTON...STATE
ROAD 435...THE MIDDLE AND WEST FORKS OF THE GILA RIVER...THE GILA
CLIFF DWELLINGS AND STATE ROAD 15...LOCO MOUNTAIN ROAD...FOREST
ROAD 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. RUNOFF
FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE
DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE BURN
AREA.
&&
LAT...LON 3370 10886 3373 10848 3320 10813 3320 10878
3334 10891
$$1 follow-up statement
264
WGUS75 KABQ 262100
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI JUL 26 2013
NMC003-262245-
/O.CON.KABQ.FF.W.0046.000000T0000Z-130726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
300 PM MDT FRI JUL 26 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER AND NEAR THE
WHITEWATER BALDY BURN AREA. ONE PARTICULAR STORM WAS LOCATED 30 MILES
SOUTHEAST OF MOGOLLON...OR ABOUT 31 MILES NORTH OF SILVER CITY...
MOVING SOUTHEAST AT 10 MPH ALONG STATE ROAD 15 NEAR THE GILA CLIFF
DWELLINGS NATIONAL MONUMENT.
LOCATIONS IMPACTED INCLUDE...
THE WHITEWATER BALDY BURN AREA IN SOUTH CENTRAL CATRON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS MAY BE MOVING DOWN THE WEST FORK OF THE GILA RIVER FROM
NEAR THE GILA CLIFF DWELLING NATIONAL MONUMENT. RUNOFF FROM RAINFALL
WILL CAUSE ELEVATED WATER LEVELS WITHIN OTHER VULNERABLE DRAINAGES
IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE BURN AREA.
&&
LAT...LON 3370 10886 3373 10848 3320 10813 3320 10878
3334 10891
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 11:48 AM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 26, 11:48 AM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1148 AM MDT FRI JUL 26 2013 .AVIATION... 18Z TAF CYCLE ANOTHER ACTIVE MONSOONAL THUNDERSTORM DAY WITH IMPACTS TO THE MAJORITY OF THE TERMINAL SITES EXPECTED. STEERING FLOW FOR THE STORMS WILL BE MORE FROM THE NORTH/NORTHWEST TODAY. THUS...GUP...SAF AND ABQ HAVE A GOOD CHANCE OF BEING IMPACTED. DRIER AIR WORKING INTO THE NORTHWEST CORNER OF THE STATE SHOULD KEEP ACTIVITY ON THE ISOLD SIDE AROUND FMN SO WILL GO WITH A VCSH THERE. LVS ALSO HAS A GOOD SHOT AT SOME IMPACTS BUT THE MODELS VARY ON HOW MUCH SO WENT A LITTLE BULLISH THERE AT THIS TIME. WILL PROBABLY HAVE TO UPDATE AS THE AFTERNOON PROGRESSES FOR LVS. TCC AND ROW ARE LEAST LIKELY TO BE IMPACTED BY SH/TS DUE TO A MORE STABLE AIRMASS FOUND AROUND THOSE TERMINAL SITES. STRONGER STORMS WILL REDUCE VIS/CIG AND CREATE ERRATIC/GUSTY WINDS FOR A SHORT DURATION. THIS IS RELFECTED IN THE TEMPO GROUPS. AN OVERALL UPTICK IN THUNDERSTORM COVERAGE IS EXPECTED ON SATURDAY WITH A WEST TO EAST STEERING FLOW. 50 && .PREV DISCUSSION...455 AM MDT FRI JUL 26 2013... AFTER ANALYZING THE LATEST MODEL GUIDANCE AND COORDINATION WITH WFO EL PASO HAVE DECIDED TO ISSUE FFA FOR SOUTHWESTERN PORTIONS OF OUR REGION. THE SPC STORM SCALE ENSEMBLE OF OPPORTUNITY (SSEO) HANDS DOWN OUTPERFORMED ALL OTHER GUIDANCE THURSDAY SO WILL LEAN TOWARD ITS LATEST SOLUTION TODAY. ENSEMBLE REFLECTIVITY SUGGESTS STRONGEST ACTIVITY WILL BE FOCUSED OVER CATRON...CIBOLA...AND MCKINLEY COUNTIES...AS WELL AS THE NORTHERN MTS THROUGH THIS EVENING. WEAK STEERING FLOW AND SURFACE CONVERGENCE WILL BE FOCUSED ALONG THE CONT DVD INTO THE SW MTS WHERE TORRENTIAL RAINFALL IS POSSIBLE. DAY SHIFT WILL NEED TO EXAMINE CONVECTIVE TRENDS ACROSS NORTHERN NM AS MODELS INDICATE ACTIVITY SHIFTING SOUTH TOWARD THE RIO GRANDE VALLEY DURING THE EVENING HOURS. INITIALLY IT APPEARS THERE WILL BE MORE STABLE CONDITIONS IN THE RIO GRANDE VALLEY AND SANDIA/MANZANO MTS. HOWEVER DEEP MOISTURE AND INCREASING INSTABILITY BY LATE DAY MAY ALLOW FOR THE STORM COMPLEX FARTHER NORTH TO ORGANIZE SOUTHWARD INTO THE METRO AREAS. GUYER .PREV DISCUSSION...307 AM MDT FRI JUL 26 2013... EXTREMELY ACTIVE ACROSS THE RIO GRANDE VALLEY THIS MORNING. THE BACK EDGE OF A SHORTWAVE UPPER TROUGH AND ASSOCIATED SURFACE CONVECTIVE OUTFLOW BOUNDARY HAS PRODUCED TORRENTIAL RAINFALL WITH TRAINING CELLS OVER THE ALBUQUERQUE/RIO RANCHO AREA. RAINFALL AMOUNTS BTWN 2 AND 3 INCHES HAVE BEEN REPORTED...WITH FLASH FLOODING ACROSS MANY AREAS FROM ALGODONES TO BERNALILLO...SANDIA PUEBLO...AND THE ALBUQUERQUE EAST SIDE. FRIDAY COULD BE VERY ACTIVE AS WELL FOR CENTRAL AND WESTERN NM AS THE SURFACE CONVECTIVE BOUNDARY HAS BECOME STALLED WITHIN THE RIO GRANDE VALLEY. MEANWHILE...THE MID AND UPPER LEVEL RIDGE AXIS IS SHIFTING SLOWLY EAST TOWARD THE FOUR CORNERS REGIONS. THIS WILL LIGHTEN UP STEERING FLOW AND PROVIDE FOR SLOW MOVING STORMS. DEEPLY MOIST ATMOSPHERIC CONDITIONS WILL ALLOW FOR TORRENTIAL RAINFALL...HOWEVER THE LEVEL OF INSTABILITY MAY BE LIMITED FROM THICK CLOUD COVER AND COOLER TEMPS IN THE AREA. WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME AND RE-EVALUATE WITH A MORE TIME LATER ON SHIFT. SATURDAY MAY ACTUALLY BE THE MOST ACTIVE DAY ACROSS THE REGION. 00Z AND 06Z NAM SHOWING A VERY INTERESTING SCENARIO AS A PIECE OF THE CURRENT SHORTWAVE TROUGH PASSING OVER NM BECOMES CUT OFF AND TRAPPED BENEATH THE MID/UPPER LEVEL RIDGE OVER SOUTHERN NM. THE WAVE THEN DRIFTS SLOWLY NORTH OVER THE RIO GRANDE VALLEY AND PRODUCES A LARGE AREA OF MODERATE TO HEAVY QPF. THE GFS ALSO INDICATES THIS FEATURE BUT GIVEN THE MESOSCALE UNCERTAINTY OF THIS TYPE OF SCENARIO WILL NOT GO TOO HIGH ON POPS JUST YET. THE UPPER HIGH SHIFTS FARTHER SOUTH SUNDAY AND MONDAY ALLOWING FOR MORE WESTERLY FLOW TO DEVELOP OVER NM. THIS WILL MEAN FASTER STORM MOTIONS WITH A SIGNIFICANT AMOUNT OF RECYCLED MOISTURE AVAILABLE. ACTIVITY WOULD DEVELOP OVER THE HIGHER TERRAIN AND SHIFT INTO VALLEY LOCALES DURING THE LATE AFTERNOON AND EVENING HOURS. GUYER .FIRE WEATHER... THE RICH MONSOON MOISTURE PLUME IS PROGGED TO REMAIN OVER THE FORECAST AREA TODAY AND SATURDAY. THE BACK DOOR COLD FRONT THAT PUSHED INTO THE RIO GRANDE VALLEY OVERNIGHT IS EXPECTED TO PROVIDE A FOCUS FOR CONVECTION TODAY IN THE NORTHERN AND WESTERN MOUNTAINS AND ALONG THE CONTINENTAL DIVIDE OF NW NM THIS AFTERNOON AND EVENING. IN N AND NW FLOW ALOFT...SOME OF THIS HEAVIER ACTIVITY COULD ALSO DRIFT INTO THE RIO GRANDE VALLEY. ON THE OTHER HAND...THE EASTERN PLAINS SHOULD BE LESS ACTIVE DUE TO MORE STABLE AIR BEHIND THE FRONT ON THAT SIDE OF THE CENTRAL MOUNTAIN CHAIN. THE GFS...ECMWF...NAM AND UKMET ARE ALL BULLISH ON PRECIPITATION CHANCES ACROSS WESTERN...CENTRAL AND NORTHEAST AREAS SATURDAY. SOME OF THE MODELS/MODEL RUNS DEPICT A PERTURBATION OR WAVE TRAPPED UNDER THE RIDGE PASSING EASTWARD OR NORTHEASTWARD ACROSS PORTIONS OF NEW MEXICO. THIS DAY WILL POSE A HEIGHTENED RISK OF FLASH FLOODING AS PWATS VARY FROM 1 TO 1.5 INCHES ACROSS THE FORECAST AREA. TEMPERATURES THROUGH SATURDAY SHOULD VARY FROM NEAR NORMAL TO AS MUCH AS 8 DEGREES BELOW NORMAL. THE WESTERLIES ARE FORECAST TO BECOME MORE ACTIVE ACROSS THE CENTRAL ROCKIES SUNDAY INTO THE COMING WORK WEEK...AND THIS SHOULD ALLOW MORE DRY AIR INTO NORTHERN NM. A RESULTANT DOWNTICK IN THUNDERSTORM COVERAGE IS EXPECTED BEGINNING SUNDAY...WITH BETTER DRYING MONDAY AND TUESDAY. AS THE WEATHER DRIES...THUNDERSTORMS WILL BECOME FEWER AND FARTHER BETWEEN AND THEIR WETTING FOOTPRINTS WILL SHRINK. EVEN WITH THE DRIER AIR DURING OUR MONSOON PAUSE ON MONDAY AND TUESDAY...MINIMUM HUMIDITIES WILL ONLY DROP TO ROUGHLY BETWEEN 20 AND 35 PERCENT IN MANY LOWER ELEVATION LOCATIONS. WEDNESDAY AND THURSDAY...THE GFS AND ECMWF PROG THE 500 MB HIGH TO SHIFT EAST OF NEW MEXICO. THE ECMWF WRAPS THE MONSOON MOISTURE PLUME BACK OVER THE STATE FAIRLY QUICKLY ON WEDNESDAY...BUT THE GFS BRINGS THE MOISTURE UP MORE SLOWLY WAITING UNTIL THURSDAY. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ505>509-520-524>526. &&
Hazardous weather outlook, Jul 26, 5:47 AM MDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 AM MDT FRI JUL 26 2013 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 547 AM MDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FROM LATE THIS MORNING THROUGH LATE THIS EVENING FOR WEST CENTRAL...SOUTHWEST...AND SOUTH CENTRAL NEW MEXICO. THIS INCLUDES MUCH OF LINCOLN...SOCORRO...CATRON... CIBOLA...AND MCKINLEY COUNTIES. LOCALLY HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS IS EXPECTED TO INCREASE THE FLASH FLOODING THREAT...ESPECIALLY OVER RECENTLY BURNED FORESTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS THE NORTHERN HIGH TERRAIN THIS AFTERNOON. THIS HEAVY RAINFALL MAY MOVE SOUTH AGAIN INTO THE SANTA FE AND ALBUQUERQUE METRO AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOCALLY HEAVY RAINFALL IS POSSIBLE AGAIN PARTICULARLY SATURDAY AND SUNDAY FOR CENTRAL AND WESTERN NEW MEXICO. LOCALIZED AREAS OF FLASH FLOODING WILL REMAIN A POSSIBILITY...ESPECIALLY FOR RECENTLY BURNED FORESTS. THE THREAT FOR HEAVY RAINFALL WILL POTENTIALLY TAPER OFF ACROSS THE REGION NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. GUYER
In the hours before
Local storm report, Jul 26, 9:18 AM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
918 AM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD BERNALILLO 35.32N 106.56W
07/26/2013 SANDOVAL NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1301252
JFLocal storm report, Jul 26, 9:26 AM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
926 AM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD BERNALILLO 35.32N 106.56W
07/26/2013 SANDOVAL NM EMERGENCY MNGR
HOMES FLOODED ALONG CAROLINA DR.
&&
CORRECTED REMARKS
EVENT NUMBER ABQ1301252
JFLocal storm report, Jul 26, 9:30 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
930 AM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 10 NW COCHITI LAKE 35.75N 106.47W
07/25/2013 SANDOVAL NM BURN SCAR SPOTS
BLAND CANYON OUT OF ITS BANKS.
&&
EVENT NUMBER ABQ1301253
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:56 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jul 25, 7:07 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| Jul 25, 7:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jul 25, 8:03 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel, Torrance | 117 min |
| Jul 25, 10:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jul 25, 10:49 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, Santa Fe, Taos | 116 min |
| Jul 25, 11:14 PM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 2 hr |
| Jul 25, 11:37 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 113 min |
| Jul 26, 12:01 AM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 119 min |
| Jul 26, 12:16 AM MDT | Flash Flood Warning | ABQ | Bernalillo | 119 min |
| Jul 26, 12:31 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel | 3 hr |
| Jul 26, 1:19 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jul 26, 1:23 AM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Jul 26, 1:23 AM MDT | Special Weather Statement | ABQ | Bernalillo | 22 min |
| Jul 26, 1:49 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 116 min |
| Jul 26, 2:14 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Jul 26, 2:17 AM MDT | Flash Flood Warning | ABQ | Bernalillo | 118 min |
| Jul 26, 5:00 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 26, 11:23 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Jul 26, 12:10 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 26, 12:47 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Jul 26, 2:17 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 118 min |
| Jul 26, 2:29 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Jul 26, 2:34 PM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Jul 26, 3:28 PM MDT | Special Weather Statement | ABQ | 47 min | |
| Jul 26, 3:39 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
| Jul 26, 4:31 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 119 min |
| Jul 26, 4:44 PM MDT | Areal Flood Advisory | ABQ | Catron | 5 hr |
| Jul 26, 4:51 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 26, 5:37 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.